# SDR CALA2025080607389

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 107,580 hours, 14,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY AND BATTERY FOUND MALFUNCTIONED.  REPLACED THE R4 DOOR EMERGENCY POWER SUPPLY AND BATTERY PACK. PERFORMED THE NEW POWER SUPPLY AND BATTERY PACK TEST. THE TEST RESULT NORMAL IAW AMM 33-51-06-960-802 AND AMM 33-51-06-960-803 REV 104.
